Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Red brown itchy spots, bruises on the chest. Reason and treatment?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 520 Questions
I have red spots that itch some but they are turning brown and bspoltchy like a bruise.
Posted Tue, 22 May 2012 in Skin Hair and Nails
Answered by Dr. Gaurang Krishna 7 hours later

Thanks for writing in.

I need some more details about your problem, like- for how long do you have them, where in the body are they present, do they come and go or are they persistent?

I need you to answer these questions for me to have a better insightof your problem.

Most of the times, these itchy red spots may be associated with diabetes.

You may use a soothing lotion like calamine 2-3 times daily over the affected area. This will give you good relief.

Awaiting your response


P.S.- You may consider attaching a pic of your rash using the "upload your reports" feature on the left hand side of the query page.

Above answer was peer-reviewed by
Follow-up: Red brown itchy spots, bruises on the chest. Reason and treatment? 10 hours later
The rash is on the left side of my chest. Has turned to dark spots.
Answered by Dr. Gaurang Krishna 11 hours later

For how long do you have this rash.

What is the size? Please attach a pic too.

You may use calamine lotion to get relief in the itch.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor